Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 114, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 1, 2011, 9:13 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2011, 9:13 AM CDT (14:13 UTC)
- Expired
- Jul 2, 2011, 5:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
166 WHCA72 TJSJ 011413 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1013 AM AST FRI JUL 1 2011 ...STRONG TROPICAL WAVE WILL RAISE WINDS AND SEAS... .A TROPICAL WAVE HAS MOVED INTO THE EASTERN CARIBBEAN WITH STRONG GUSTY WINDS. THIS WILL INCREASE SEAS...ESPECIALLY IN THE OUTER CARIBBEAN WATERS. AMZ722-012215- /O.NEW.TJSJ.SC.Y.0114.110701T1413Z-110702T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-012215- /O.NEW.TJSJ.SC.Y.0114.110701T1413Z-110702T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS OF 7 OR 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-012215- /O.NEW.TJSJ.SC.Y.0114.110701T1600Z-110702T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS OF 7 OR 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-012215- /O.NEW.TJSJ.SC.Y.0114.110701T2200Z-110703T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST SUNDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-012215- /O.NEW.TJSJ.SC.Y.0114.110702T0400Z-110702T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-012215- /O.NEW.TJSJ.SC.Y.0114.110702T0400Z-110702T1600Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1013 AM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON AST SATURDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
755 WHCA72 TJSJ 011912 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 312 PM AST FRI JUL 1 2011 ...STRONG TROPICAL WAVE WILL RAISE WINDS AND SEAS... .A TROPICAL WAVE HAS MOVED INTO THE EASTERN CARIBBEAN WITH STRONG GUSTY WINDS. THIS WILL INCREASE SEAS...ESPECIALLY IN THE OUTER CARIBBEAN WATERS. AMZ735-020315- /O.EXT.TJSJ.SC.Y.0114.110702T0400Z-110702T1800Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 312 PM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM AST SATURDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-020315- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 312 PM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-020315- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 312 PM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS OF 7 OR 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-020315- /O.CON.TJSJ.SC.Y.0114.110701T2200Z-110703T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 312 PM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST SUNDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-020315- /O.CON.TJSJ.SC.Y.0114.110702T0400Z-110702T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 312 PM AST FRI JUL 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY. * WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
290 WHCA72 TJSJ 020815 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 415 AM AST SAT JUL 2 2011 ...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND HAZARDOUS SEAS... .A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH STRONG GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER CARIBBEAN AND ATLANTIC WATERS. AMZ725-020915- /O.CAN.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 415 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH...SEAS OF 7 FEET ARE NO LONGER EXPECTED AT THIS TIME... THUNDERSTORM ACTIVITY ASSOCIATED WITH THE TROPICAL WAVE...MAY PRODUCE LOCALLY HIGHER WAVES AND GUSTY WINDS IN THE VICINITY OF THE THUNDERSTORMS. $$ AMZ735-020915- /O.CAN.TJSJ.SC.Y.0114.000000T0000Z-110702T1800Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 415 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH...SEAS OF 7 FEET ARE NO LONGER EXPECTED AT THIS TIME... THUNDERSTORM ACTIVITY ASSOCIATED WITH THE TROPICAL WAVE...MAY PRODUCE LOCALLY HIGHER WAVES AND GUSTY WINDS IN THE VICINITY OF THE THUNDERSTORMS. $$ AMZ710-021615- /O.EXT.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 415 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-021000- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 415 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY THIS MORNING. * WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-021615- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 415 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
495 WHCA72 TJSJ 021505 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1105 AM AST SAT JUL 2 2011 ...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND HAZARDOUS SEAS... .A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH STRONG GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER CARIBBEAN AND ATLANTIC WATERS. AMZ710-732-741-022200- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1105 AM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
997 WHCA72 TJSJ 022054 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 454 PM AST SAT JUL 2 2011 ...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND HAZARDOUS SEAS... .A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH STRONG GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER CARIBBEAN AND ATLANTIC WATERS. AMZ710-732-741-022200- /O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 454 PM AST SAT JUL 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 2:57 AM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Jul 1, 2:57 AM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 357 AM AST FRI JUL 1 2011 .SYNOPSIS...SURFACE HIGH PRESSURE ANCHORED ACROSS THE EAST AND CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE REGIONAL WATERS THROUGH AT LEAST SATURDAY. A TROPICAL WAVE NOW LOCATED OVER THE EASTERN CARIBBEAN WILL CONTINUE TO MOVE WEST ACROSS THE CARIBBEAN WATERS. THIS FEATURE WILL INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL FORECAST AREA THROUGH SATURDAY MORNING && .DISCUSSION...THE DOPPLER RADAR SHOWED ISOLATED TO SCATTERED SHOWERS MOVING ACROSS THE LOCAL WATERS WITH A FEW AFFECTING THE EASTERN PORTIONS OF PUERTO RICO. ALSO THE DOPPLER RADAR IS SHOWING AN AREA OF SHOWERS AND THUNDERSTORMS ASSOCIATED TO THE LEADING EDGE OF THE TROPICAL WAVE ACROSS THE OFF SHORE CARIBBEAN WATERS. DEEP TROPICAL MOISTURE WILL CONTINUE TO INCREASE THROUGH THE DAY GOES BY AS THE TROPICAL WVE MOVES CLOSER TO THE LOCAL AREA. MOST OF THE SHOWER AND THUNDERSTORMS ACTIVITY WILL OCCUR BETWEEN LATE THIS AFTERNOON AND EARLY SATURDAY MORNING. AS THE WAVE MOVES WEST AND AWAY FROM THE FA ON SATURDAY MORNING... A RIDGE WILL BUILD OVER THE REGION LIMITING THE SHOWER COVERAGE ACROSS PUERTO RICO. ENOUGH MOISTURE WILL BE AVAILABLE FOR SHOWER AND THUNDERSTORMS TO DEVELOP ACROSS THE WESTERN INTERIOR AND NORTHWEST PORTIONS OF PUERTO RICO ON SATURDAY AFTERNOON. A MUCH DRIER AIR MASS AND A MORE STABLE ATMOSPHERE WILL PREVAIL BETWEEN SUNDAY AND MONDAY ACROSS THE REGION. && .AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES THROUGH THE NEXT 24 HOURS. HOWEVER...MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED BETWEEN 01/16Z AND 01/22Z...ESPECIALLY ACROSS THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO...INCLUDING TJMZ AND AT LEAST IN THE VICINITY OF TJBQ IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. && .MARINE...WINDS WILL SLIGHTLY INCREASE AS A TROPICAL WAVE MOVE ACROSS THE CARIBBEAN WATERS. SHOWERS AND THUNDERSTORMS ASSOCIATED TO THIS WAVE WILL GENERATE STRONG GUSTY WINDS NEAR THE CONVECTIVE ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... SJU 90 77 89 78 / 30 50 50 20 STT 88 79 88 80 / 30 50 50 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 06/10
Hazardous weather outlook, Jul 1, 5:28 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 628 AM AST FRI JUL 1 2011 AMZ710>745-PRZ001>013-021030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 628 AM AST FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR... ESPECIALLY OVER CULEBRA...VIEQUES AND THE SOUTH AND EAST SECTIONS OF PUERTO RICO THIS MORNING...THEN OVER THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO DURING THE LATE MORNING AND AFTERNOON HOURS. ALTHOUGH NO SIGNIFICANT FLOODING OR RIVER RISES ARE ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-021030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 628 AM AST FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE U.S. VIRGIN ISLANDS TODAY AND TONIGHT. ALTHOUGH NO SIGNIFICANT FLOODING IS ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND SOME LOCALIZED URBAN AND GUT FLOODING ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:38 AM CDT | Special Marine Warning | JSJ | 37 min | |
| Jul 1, 10:01 AM CDT | Special Marine Warning | JSJ | 44 min | |
| Jul 1, 11:31 AM CDT | Special Marine Warning | JSJ | 44 min | |
| Jul 1, 11:59 AM CDT | Special Marine Warning | JSJ | 61 min | |
| Jul 1, 12:40 PM CDT | Special Marine Warning | JSJ | 95 min | |
| Jul 1, 12:50 PM CDT | Special Marine Warning | JSJ | 55 min | |
| Jul 1, 1:05 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 1, 1:35 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Jul 1, 2:11 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 1, 2:26 PM CDT | Flash Flood Watch | JSJ | 36 hr | |
| Jul 1, 2:36 PM CDT | Special Marine Warning | JSJ | 54 min | |
| Jul 1, 3:15 PM CDT | Severe Thunderstorm Warning | JSJ | 45 days | |
| Jul 1, 3:19 PM CDT | Flash Flood Warning | JSJ | 116 min | |
| Jul 1, 3:23 PM CDT | Severe Thunderstorm Warning | JSJ | 45 days | |
| Jul 1, 3:38 PM CDT | Special Marine Warning | JSJ | 82 min | |
| Jul 1, 5:27 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Jul 1, 5:35 PM CDT | Special Marine Warning | JSJ | 115 min | |
| Jul 1, 1:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.